Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Hair fall during menopause - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor :   hi
Doctor :   how can i help you?
User :   my dad was adviced to take the tablet named clopitab but instead the local chemist has sent us clopilet.. are they same?
Doctor :   yes
Doctor :   they are the same drug called Clopidogrel
Doctor :   its used to reduce blood clotting
User :   okie thank u!
Doctor :   YYYY@YYYY
Mobile : 0000
Doctor :   pls confirm your details
User :   n one more thing he has also sent asprine instead of delesprin
User :   yeah they are correct doc!
Doctor :   even that is the same
Doctor :   they are the same drug
User :   okie thanks a lot tht helped
Doctor :   Is there any thing else that I could help you with?
Doctor :   Please fill the feedback form say done when done
User :   yeah my mom wants to know something.. she has hairloss problem
Doctor :   ok
Doctor :   For Administrative and health purposes, Please provide these details -Age: Gender: Occupation: Location: Marital Status: Weight and Height: Dependents: Yes/ No.
Doctor :   of your mother
User :   age 41 weight 56 height 5.2 married
Doctor :   ok
Doctor :   Does she have any other health problems?
User :   no she is healthy
Doctor :   ok
Doctor :   since when is the problem?
User :   since a year doc
Doctor :   is she getting her periods?
User :   yes she is
Doctor :   ok
Doctor :   she should eat more proteins in her diet
Doctor :   this happens because she is approaching menopausal age
Doctor :   she should also take more calcium
Doctor :   i suggest she take more milk, eggs, dal
Doctor :   soya
User :   okie she wouldn grow bald rite?
Doctor :   also she should avoid using harsh chemicals
Doctor :   on her hair
Doctor :   and avoid wering her hair tightly
User :   she just uses shampoo, garnier
Doctor :   ok
Doctor :   also she should avoid excess sun exposure
User :   no she doesn go out in the sun at all
Doctor :   One tab daily after food
User :   wat tab?
Doctor :   its a natural supplement for hair loss
Doctor :   For Details Visit and Buy the product at
User :   okie sorry i thought tht was a shampoo
Doctor :   ask her to avoid stress
Doctor :   as it can also lead to hair loss
User :   sure doc.. thanks! does the tab has any dosage?
Doctor :   she should stop changing products
User :   okie
User :   does the tab has any dosage??
Doctor :   Is there any thing else that I could help you with?
Doctor :   1 tab per day
User :   wat mg?
Doctor :   no dosage
User :   thank u!
Doctor :   Thanks for consulting Health care magic. Bye for now. Please refer your friends to our service
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor